# SDR JJBA20210311023

- Difficulty date: March 11, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 38,263 hours, 25,491 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEER CLIP FOUND CRACKED AT RH FRAME 62 BTW STR 6R-8R. SHEAR CLIP FOUND CRACKED AT LH FRAME 62 BTW STR 6R-8R REPLACED
